# SDR DHL9780752C

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT H/S I/B L/E ASSY O/B PNEU DUCT SUPPORT BRACKET CRACK AT XFS 203.000.  REMOVED DAMAGED BRACKET AND FABRICATE NEW BRACKET USING THE SAME MATERIAL AND THICKNESS AS ORIGINAL.  OK TO TREAT AND PRIME IAW SRM 51-1-8.  INSTALLED NEW BRACKET IAW SM 51-1-21.
